Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lappj

Entering month 5...no improvement whatsoever!

Recommended Posts

This is my second course of accutane. The first one I took 35mg/day of American accutane and my face cleared up within 5 weeks..no intital outbreak, no side effects except dryness. About a year later the acne started to come back. I only had about 3-5 pimples, but it was gradually getting worse and I wanted to start tane ASAP to prevent the condition from detiorating. This time I am using the Roaccutane, the UK version, at 70mg daily.

The results have been vastly different. My acne went from mild to severe and has stayed that way for 4+ months with no sign of improving. The only difference between the two courses beside the brands is the higher dose, which I am told is the cause of the poor results. My doc says he'll keep me at the higher dose for however long it takes (he said some people need 8-10 months), but I disagree with him. I need to be clear before I start college in August and if the lower dose did that a year ago, maybe it will do it now.

Since we only meet ever two months, my doc gives me a two month supply of tane at once. I'm going to keep the high dose for one more month and then switch to 30-40mg if I don't see the slightest chance of improving. My doc says no, but I'm going to give it a shot anyway.

I also worrying about scarring and red marks. I have developed a permanent pock mark on my shoulder after a very bad lesion and am afraid it could start happening on my face. I still have red marks from zits that occurred 5 months ago and they are not fading. Also, some zits have been active for over 5 months, which doesn't seem natural to me. There is a cosmetic surgery clinic in town which uses the PPX laser to erase uneven pigmentation and acne scars. The PPX is different than most lasers and does not burn the skin and doesnt not require antithetic . It applies less than a 1/4 of the energy to the skin than other lasers. How long do I have to wait post-accutane to have this procedure doen. Will the dry skin complicate things?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×